No - neither drug has been reported to cause nightmares.
I know you posted a month ago but I started lisinopril yesterday and had terrible nightmares last night. Unusual for me. I've been on here looking to see if someone else reported it. The drug info does say it can have unknown neurological effects, but doesn't mention nightmares specifically. I'm going to keep taking it hoping it's a temporary effect, but would sure be interested in hearing from any others with this problem.
My 86 yr. old mother has recently been taking Lisinopril for only about a week and she called to tell me this morning she had a horrible nightmare where her bp was 213/97 and it really scared her, her heart was racing when she awoke and didn't know what was happening to her..so I looked up the name of this new medicine and I have read where others have had nightmares from taking this, I understand it is an ace inhibitor used to control blood pressure. I would advise taking to her doctor about this.
I started lisinopril (2.5mg) today. I had my first nightmare in years (more than 5 years the time before that another 3 or 4 years.) and when I awoke for about 10 seconds I swore someone was standing over my bed. There obviously wasn't anything, it was part of the fear. But that's the first time that's happened since I was in my early teens. Now in my Mid-late 20s.
I couldn't measure my BP at the time but my Heart rate was very elevated due to the fear.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Jan 2010 • 1 answer
Posted 11 Feb 2010 • 1 answer
How fast does vytorin if you haven't taken it for a week and a half and you have a doctor's appoint?
Posted 19 Apr 2010 • 1 answer
Posted 21 Jan 2011 • 2 answers
Posted 29 Sep 2014 • 2 answers